Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 288, NWS Fort Worth, TX

July 15, 20164 counties in Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Jul 15, 2016, 5:27 AM CDT for 4 counties in Texas. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 15, 2016, 5:27 AM CDT (10:27 UTC)
Expired
Jul 15, 2016, 6:10 AM CDT
In force
43 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Cooke County, TX, Denton County, TX, Montague County, TX, Wise County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 95 km from the middle of the area, began a volume at 10:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 10.5 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2016-07-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1267 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2016-07-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -38 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1267 J/kg
Mixed-layer CIN
-79 J/kg
Mixed-layer LCL
2105 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
-38 m²/s²
0-3 km storm-relative helicity
19 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

643 
WUUS54 KFWD 151027
SVRFWD
TXC097-121-337-497-151130-
/O.NEW.KFWD.SV.W.0288.160715T1027Z-160715T1130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
527 AM CDT FRI JUL 15 2016

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN WISE COUNTY IN NORTH CENTRAL TEXAS...
  NORTHWESTERN DENTON COUNTY IN NORTH CENTRAL TEXAS...
  SOUTHEASTERN MONTAGUE COUNTY IN NORTH CENTRAL TEXAS...
  SOUTHWESTERN COOKE COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 630 AM CDT

* AT 526 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  FORESTBURG... OR 15 MILES NORTH OF DECATUR...MOVING EAST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS AND HAIL TO PENNY SIZE.  

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  SANGER AROUND 625 AM CDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION GET INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

HEAVY RAINFALL IS OCCURRING WITH THIS STORM AND MAY LEAD TO FLASH
FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3336 9761 3354 9757 3353 9717 3329 9721
TIME...MOT...LOC 1026Z 281DEG 17KT 3345 9751 

HAIL...0.75IN
WIND...60MPH
 
$$

05
2 follow-up statements
701 
WWUS54 KFWD 151058
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
558 AM CDT FRI JUL 15 2016

TXC121-337-497-151108-
/O.CAN.KFWD.SV.W.0288.000000T0000Z-160715T1130Z/
WISE TX-DENTON TX-MONTAGUE TX-
558 AM CDT FRI JUL 15 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WISE...
NORTHWESTERN DENTON AND SOUTHEASTERN MONTAGUE COUNTIES IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3353 9717 3342 9719 3344 9749 3354 9748
TIME...MOT...LOC 1058Z 281DEG 17KT 3342 9733 

$$

TXC097-151130-
/O.CON.KFWD.SV.W.0288.000000T0000Z-160715T1130Z/
COOKE TX-
558 AM CDT FRI JUL 15 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 AM CDT
FOR SOUTHWESTERN COOKE COUNTY...

AT 558 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTHWEST
OF SANGER...MOVING EAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHWESTERN COOKE COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION STAY INSIDE A STURDY STRUCTURE AND KEEP AWAY FROM
WINDOWS.

&&

LAT...LON 3353 9717 3342 9719 3344 9749 3354 9748
TIME...MOT...LOC 1058Z 281DEG 17KT 3342 9733 

HAIL...<.75IN
WIND...60MPH
 
$$

30
940 
WWUS54 KFWD 151110
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
610 AM CDT FRI JUL 15 2016

TXC097-151120-
/O.CAN.KFWD.SV.W.0288.000000T0000Z-160715T1130Z/
COOKE TX-
610 AM CDT FRI JUL 15 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN COOKE COUNTY IS
CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS. THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER GUSTY
WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3353 9717 3342 9719 3344 9749 3354 9748
TIME...MOT...LOC 1109Z 281DEG 17KT 3341 9726 

$$

30

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 15, 3:21 AM CDT, 2 hours 6 minutes earlier.

Area forecast discussion, Jul 15, 3:21 AM CDT, 2 hours 6 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
321 AM CDT FRI JUL 15 2016

.DISCUSSION...
An upper level ridge centered over the Southwest U.S. continues to
create northwest flow aloft across the Southern Plains. Subtle
disturbances within the northwest flow have produced enough lift
to generate convection across the Plains, which is not unusual
this time of year when it doesn't take much in the way of upper
level support to produce thunderstorms. Outflow from a diminished
MCS is generating isolated storms early this morning over Montague
and Cooke Counties. A second complex of storms over Central
Oklahoma is dropping south along I-35 and will likely affect the
rest of the Red River Counties before diminishing. The POP
gradient will again be oriented north-south with with the best POPs
along the Red River diminishing to slight chance along I-20.
Activity is expected to remain sub-severe but could still produce
occasional outflow wind gusts 40-50 MPH, brief heavy rain and
cloud-to-ground lightning.

Dewpoint temperatures remained a little higher yesterday than I
had anticipated, which prevented more widespread 100 degree high
temps from occurring. Similar to yesterday, temperatures should
again climb into the upper 90s across the majority of the forecast
area this afternoon with a few triple digits expected across the
western counties. Unfortunately, the higher dewpoints still mean
that heat indices will reach 100-105 across just about all of the
region during the peak heating hours. Several spots will again
flirt with heat advisory criteria, so as always it is recommended
that folks take all the necessary heat safety precautions if
partaking in outdoor activities this weekend. At this time it
looks like the lack of more widespread 105+ apparent temperatures
will preclude the need of a heat advisory.

A chance of storms across the northern counties associated with
the remnants of convective complexes in the Southern Plains is
expected again tonight. A slight chances of storms will be limited
to the eastern-most counties of the area Saturday, then all
activity should come to an end by Sunday as the ridge over the
Southwest expands eastward across the Central and Southern Plains.
Increasing heights will lead to better chances of triple digit
high temperatures across the area next week, particularly during
the mid and latter part of the week. The seabreeze may become
active to the southeast of the area during the extended part of
the forecast, and could generate isolated convection across the
southern CWA. Typical Texas Summer weather is expected across the
rest of the region where it will remain hot and dry.

30

&&

.AVIATION...

/ISSUED 730 PM CDT THU JUL 14 2016/
/00Z TAFs/

The showers and thunderstorms that skirted Northeast Texas
continue moving away from the region. Their associated outflow has
diminished considerably, and no impacts are expected at Metroplex
TAF sites. Southeasterly winds will prevail overnight.

A summertime cold front has invaded the Texas Panhandle, and
showers and thunderstorms have developed ahead of the boundary
during peak heating. Although outflow has prevented the boundary
from making any additional progress, the steering flow is to
southeast, toward the richer moisture. This activity may linger
into the overnight areas, approaching the northwest arrival
corridor, but expect any impacts will be during the nighttime
minimum in commercial traffic.

Will also have to watch an approaching disturbance in northwest
flow, which may initiate another area of convection across
Oklahoma later this evening. This activity should track east into
Arkansas, but some guidance suggests it could sneak across the Red
River during the early morning hours Friday.

Another brief stratus intrusion may impact Central Texas, but
expect only some scattered morning CU in the Metroplex. Otherwise,
generally a persistence forecast with additional afternoon
convection possible, mainly north.

25

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    98  78  98  79  98 /  20  20   5   5   5
Waco                99  75  98  77  98 /   5  10   5   5   5
Paris               96  76  97  76  98 /  30  20  20  10   5
Denton              97  77  98  77  97 /  20  20  10   5   5
McKinney            96  77  98  77  97 /  20  20  10   5   5
Dallas              98  79  99  79  98 /  20  20  10   5   5
Terrell             96  76  97  77  97 /  10  20  10   5   5
Corsicana           97  76  97  77  98 /   5  10  10   5   5
Temple              99  74  98  75  97 /   5  10   5   5   5
Mineral Wells       99  75  99  76  98 /  20  20   5   0   5

&&

.FWD Watches/Warnings/Advisories...
None.
&&

05/30
Hazardous weather outlook, Jul 15, 3:19 AM CDT, 2 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
319 AM CDT FRI JUL 15 2016

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-161200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
319 AM CDT FRI JUL 15 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT.
THERE IS A GOOD CHANCE OF THUNDERSTORMS TODAY GENERALLY ALONG AND
NORTH OF THE INTERSTATE 20 CORRIDOR. THE HIGHEST CHANCES WILL
OCCUR OVER COUNTIES ADJACENT OT THE RED RIVER. CLOUD TO GROUND
LIGHTNING AND VERY GUSTY WINDS WILL BE THE MAIN HAZARDS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ALONG AND NORTH OF A
LINE FROM BRECKENRIDGE TO ATHENS TONIGHT. THERE IS ALSO A SLIGHT
CHANCE OF THUNDERSTORMS SATURDAY EAST OF A LINE FROM BONHAM TO
HEARNE. GUSTY WINDS AND CLOUD TO GROUND LIGHTNING WILL BE THE
PRIMARY HAZARDS.

A SLIGHT CHANCE OF THUNDERSTORMS RETURNS TO AREAS SOUTHEAST OF A
LINE FROM TEMPLE TO CORSICANA TO ATHENS WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 15, 12:18 AM CDT, 5 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1218 AM CDT FRI JUL 15 2016

TXZ100-150600-
YOUNG TX-
1218 AM CDT FRI JUL 15 2016

...SIGNIFICANT WEATHER ADVISORY FOR YOUNG COUNTY UNTIL 100 AM CDT...

AT 1217 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR SEYMOUR...MOVING SOUTHEAST AT 40 TO 45 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
OLNEY AND NEWCASTLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. SEEK
A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3340 9895 3340 9849 3338 9843 3307 9868
      3297 9891 3304 9895
TIME...MOT...LOC 0517Z 322DEG 39KT 3342 9905

05
Special weather statement, Jul 15, 1:02 AM CDT, 4 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
102 AM CDT FRI JUL 15 2016

TXZ091-100-101-115-116-129-150645-
PALO PINTO TX-STEPHENS TX-MONTAGUE TX-EASTLAND TX-JACK TX-YOUNG TX-
102 AM CDT FRI JUL 15 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTLAND...YOUNG...STEPHENS...
PALO PINTO...MONTAGUE AND JACK COUNTIES UNTIL 145 AM CDT...

AT 100 AM CDT...DOPPLER RADAR WAS TRACKING AN OUTFLOW BOUNDARY FROM
A DISSIPATING CLUSTER OF THUNDERSTORMS 11 MILES NORTHWEST OF
GRAHAM...TO 30 MPH WEST OF BOWIE MOVING EAST 45 TO 50 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS OUTFLOW
BOUNDARY AS IT MOVES THROUGH ADVISORY AREA.

LOCATIONS IMPACTED INCLUDE...
GRAHAM...BRECKENRIDGE...BOWIE...JACKSBORO...EASTLAND...CISCO...
OLNEY...NOCONA...RANGER...GRAFORD...BRYSON...GORDON...NECESSITY...
STONEBURG...SUNSET...GUNSIGHT...CRYSTAL FALLS...
POSSUM KINGDOM STATE PARK...NEWPORT AND STRAWN.

LAT...LON 3295 9909 3296 9895 3340 9895 3340 9842
      3347 9842 3347 9798 3389 9798 3385 9785
      3399 9765 3390 9758 3392 9750 3356 9759
      3343 9768 3343 9792 3310 9792 3300 9805
      3251 9834 3251 9847 3228 9851 3212 9912
TIME...MOT...LOC 0600Z 283DEG 43KT 3299 9874

05
Special weather statement, Jul 15, 2:29 AM CDT, 2 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
229 AM CDT FRI JUL 15 2016

TXZ091-092-150830-
MONTAGUE TX-COOKE TX-
229 AM CDT FRI JUL 15 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MONTAGUE AND WESTERN
COOKE COUNTIES UNTIL 330 AM CDT...

AT 228 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
NOCONA...MOVING EAST AT 25 TO 30 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM, ALONG WITH
PEA SIZE HAIL.

LOCATIONS IMPACTED INCLUDE...
GAINESVILLE...NOCONA...MUENSTER...ST. JO...LINDSAY AND VALLEY VIEW.

LAT...LON 3384 9717 3383 9720 3380 9721 3374 9717
      3372 9712 3353 9712 3369 9778 3387 9775
      3388 9745 3384 9746 3382 9745 3382 9738
      3388 9734 3388 9732 3386 9733 3388 9731
      3386 9726 3388 9725 3388 9718
TIME...MOT...LOC 0728Z 277DEG 26KT 3377 9768

05
Special weather statement, Jul 15, 3:03 AM CDT, 2 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
303 AM CDT FRI JUL 15 2016

TXZ091-092-102-103-150845-
MONTAGUE TX-COOKE TX-WISE TX-DENTON TX-
303 AM CDT FRI JUL 15 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WISE...DENTON...
SOUTHEASTERN MONTAGUE AND SOUTHERN COOKE COUNTIES UNTIL 345 AM CDT...

AT 303 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES SOUTHEAST OF FORESTBURG...OR 14 MILES NORTHEAST OF DECATUR...
MOVING EAST AT 40 MPH.

WIND GUSTS OF 45 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
FRISCO...DENTON...LEWISVILLE...THE COLONY...CORINTH...LAKE DALLAS...
SANGER...LAKE LEWISVILLE...LITTLE ELM...KRUM...PILOT POINT...
HICKORY CREEK...SHADY SHORES...AUBREY...KRUGERVILLE...CROSS ROADS...
HACKBERRY...HEBRON...
RAY ROBERTS PARK JOHNSON BRANCH AND RAY ROBERTS PARK ISLE DU BOIS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. SEEK
A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO CLOSELY MONITOR FOR ADDITIONAL
INFORMATION OR POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE IN
FORT WORTH.

&&

LAT...LON 3351 9694 3342 9694 3341 9684 3340 9684
      3305 9685 3328 9761 3362 9751
TIME...MOT...LOC 0803Z 275DEG 33KT 3341 9747

05
Special weather statement, Jul 15, 5:22 AM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
522 AM CDT FRI JUL 15 2016

TXZ091-092-102-103-151045-
MONTAGUE TX-COOKE TX-WISE TX-DENTON TX-
522 AM CDT FRI JUL 15 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WISE...NORTHWESTERN
DENTON...SOUTHEASTERN MONTAGUE AND SOUTHWESTERN COOKE COUNTIES UNTIL
545 AM CDT...

AT 521 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
FORESTBURG...OR 14 MILES NORTH OF DECATUR...MOVING EAST AT 20 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
FORESTBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3336 9763 3353 9759 3358 9723 3325 9727
TIME...MOT...LOC 1021Z 281DEG 17KT 3344 9753

05

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 15, 12:18 AM CDTSpecial Weather StatementFWDYoung42 min
Jul 15, 1:02 AM CDTSpecial Weather StatementFWDEastland, Jack, Montague, Palo Pinto, Stephens, Young43 min
Jul 15, 2:29 AM CDTSpecial Weather StatementFWDCooke, Montague61 min
Jul 15, 3:03 AM CDTSpecial Weather StatementFWDDenton42 min
Jul 15, 5:22 AM CDTSpecial Weather StatementFWDWise23 min
Jul 15, 5:37 AM CDTSpecial Weather StatementFWDHunt38 min
Jul 15, 6:14 AM CDTSpecial Weather StatementFWDDenton46 min
Jul 15, 6:16 AM CDTSpecial Weather StatementFWDMontague44 min
Jul 15, 6:37 AM CDTAreal Flood AdvisoryFWDMontague3 hr
Jul 15, 6:57 AM CDTSevere Thunderstorm WarningFWDMontague, Wise33 min
Jul 15, 7:18 AM CDTFlash Flood WarningFWDJack, Montague, Wise3 hr
Jul 15, 7:22 AM CDTSevere Thunderstorm WarningFWDJack, Wise53 min
Jul 15, 7:45 AM CDTSpecial Weather StatementFWDDenton45 min
Jul 15, 8:05 AM CDTSevere Thunderstorm WarningFWDDenton, Parker, Tarrant, Wise55 min
Jul 15, 8:23 AM CDTAreal Flood AdvisoryFWDCollin, Cooke, Denton, Grayson3 hr
Jul 15, 8:41 AM CDTSpecial Weather StatementFWDDenton34 min
Jul 15, 8:50 AM CDTSevere Thunderstorm WarningFWDCollin, Denton55 min
Jul 15, 9:02 AM CDTAreal Flood AdvisoryFWDDenton3 hr
Jul 15, 9:14 AM CDTSpecial Weather StatementFWDDallas46 min
Jul 15, 9:29 AM CDTSevere Thunderstorm WarningFWDCollin, Fannin, Hunt30 min
Jul 15, 9:36 AM CDTSpecial Weather StatementFWDRockwall39 min
Jul 15, 10:04 AM CDTAreal Flood AdvisoryFWDDallas116 min
Jul 15, 11:59 AM CDTSpecial Weather StatementFWDEllis61 min

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.